D. Larsen, la suite U n est supposée majorée par une fonction U dont la fonction conjuguée V est telle que V (Z) est intégrable avec Z = dQ 0 /dP et Q 0 est la mesure martingale minimale, 2009.

D. Kardaras, -. Adler, and D. Gale, Arbitrage and growth rate for riskless investments in a stationary economy, Mathematical Finance, vol.2, issue.1, pp.73-81, 1997.

K. Arrow, Essays in the Theory of Risk-Bearing, 1965.

E. Bayraktar and V. Young, Pricing options in incomplete equity markets via the instantaneous Sharpe ratio, Annals of Finance, vol.200, issue.4, pp.399-429, 2008.
DOI : 10.1007/s10436-007-0084-0

B. Bensaid, J. Lesne, H. Pages, and J. Scheinkman, DERIVATIVE ASSET PRICING WITH TRANSACTION COSTS, Mathematical Finance, vol.15, issue.4, pp.63-86, 1992.
DOI : 10.2307/2328113

S. Biagini and M. Frittelli, On the super replication price of unbounded claims, The Annals of Applied Probability, vol.14, issue.4, pp.1970-1991, 2004.
DOI : 10.1214/105051604000000459

N. H. Bingham and R. Kiesel, Risk-neutral valuation, 1998.

T. Björk and I. Slinko, Towards a General Theory of Good-Deal Bounds*, Review of Finance, vol.10, issue.2, pp.221-260, 2006.
DOI : 10.1007/s10679-006-8279-1

F. Black and M. Scholes, The Pricing of Options and Corporate Liabilities, Journal of Political Economy, vol.81, issue.3, pp.637-659, 1973.
DOI : 10.1086/260062

B. Bouchard, Stochastic control and applications in finance, 2000.

M. Broadie, J. Cvitanic, and M. Soner, Optimal Replication of Contingent Claims under Portfolio Constraints, Review of Financial Studies, vol.11, issue.1, pp.59-79, 1992.
DOI : 10.1093/rfs/11.1.59

D. G. Cantor and S. A. Lippman, Investment Selection with Imperfect Capital Markets, Econometrica, vol.51, issue.4, pp.1121-1144, 1983.
DOI : 10.2307/1912055

D. G. Cantor and S. A. Lippman, Optimal Investment Selection with a Multitude of Projects, Econometrica, vol.63, issue.5, pp.1231-1241, 1995.
DOI : 10.2307/2171729

P. Cheridito and C. Summer, Utility maximization under increasing risk aversion in one-period models, Finance and Stochastics, vol.10, issue.1, pp.147-158, 2005.
DOI : 10.1007/s00780-005-0164-9

A. S. Cherny, Pricing with coherent risk. Theory of Probability and its Applications, pp.389-415, 2008.

J. H. Cochrane and J. Saa-requejo, Beyond Arbitrage: Good???Deal Asset Price Bounds in Incomplete Markets, Journal of Political Economy, vol.108, issue.1, pp.79-119, 2001.
DOI : 10.1086/262112

J. C. Cox, S. Ross, and M. Rubinstein, Option pricing: A simplified approach, Journal of Financial Economics, vol.7, issue.3, pp.229-264, 1979.
DOI : 10.1016/0304-405X(79)90015-1

J. Cvitani´ccvitani´c and I. Karatzas, Hedging Contingent Claims with Constrained Portfolios, The Annals of Applied Probability, vol.3, issue.3, pp.652-681, 1993.
DOI : 10.1214/aoap/1177005357

J. Cvitani´ccvitani´c, H. Pham, and N. Touzi, A closed formula for the problem of superreplication under transaction costs, Finance Stoch, vol.3, pp.35-54, 1999.

J. Cvitani´ccvitani´c, H. Pham, and N. Touzi, Super-replication in stochastic volatility models under portfolio constraints, Journal of Applied Probability, vol.3, issue.02, pp.523-545, 1999.
DOI : 10.1111/j.1540-6261.1987.tb02568.x

J. Cvitani´ccvitani´c, S. Shreve, and H. Soner, There is no nontrivial hedging portfolio for option pricing with transaction costs, Ann. Appl. Probab, vol.5, pp.327-355, 1995.

R. C. Dalang, A. Morton, and W. Willinger, Equivalent martingale measures and no-arbitrage in stochastic securities market models, Stochastics An International Journal of Probability and Stochastic Processes, vol.29, issue.2, pp.185-201, 1990.
DOI : 10.1080/17442509008833613

M. H. Davis, Option pricing in incomplete markets Mathematics of derivative securities, 1997.

F. Delbaen, REPRESENTING MARTINGALE MEASURES WHEN ASSET PRICES ARE CONTINUOUS AND BOUNDED, Mathematical Finance, vol.26, issue.3, pp.107-130, 1992.
DOI : 10.1007/BF01844873

F. Delbaen, P. Grandits, T. Rheinländer, D. Samperi, M. Schweizer et al., Exponential Hedging and Entropic Penalties, Mathematical Finance, vol.23, issue.2, pp.99-123, 2002.
DOI : 10.1111/1467-9965.00093

F. Delbaen and W. Schachermayer, ARBITRAGE AND FREE LUNCH WITH BOUNDED RISK FOR UNBOUNDED CONTINUOUS PROCESSES, Mathematical Finance, vol.26, issue.4, pp.343-348, 1994.
DOI : 10.1016/0304-4068(81)90010-0

F. Delbaen and W. Schachermayer, A general version of the fundamental theorem of asset pricing, Mathematische Annalen, vol.286, issue.1, pp.463-520, 1994.
DOI : 10.1007/BF01450498

F. Delbaen and W. Schachermayer, Attainable claims with pth moments, Ann. Inst. H. Poincaré Probab. Statist, vol.32, issue.6, pp.743-763, 1996.

D. Duffie, Security markets, 1988.

D. Duffie and H. R. Richardson, Mean-Variance Hedging in Continuous Time, The Annals of Applied Probability, vol.1, issue.1, pp.1-15, 1991.
DOI : 10.1214/aoap/1177005978

N. Karoui and M. C. Quenez, Dynamic Programming and Pricing of Contingent Claims in an Incomplete Market, SIAM Journal on Control and Optimization, vol.33, issue.1, pp.29-66, 1995.
DOI : 10.1137/S0363012992232579

H. Föllmer and Y. M. Kabanov, Optional decomposition and Lagrange multipliers, Finance and Stochastics, vol.2, issue.1, pp.69-81, 1997.
DOI : 10.1007/s007800050033

H. Föllmer and Y. M. Kabanov, Optional decomposition and Lagrange multipliers, Finance and Stochastics, vol.2, issue.1, pp.69-81, 1998.
DOI : 10.1007/s007800050033

H. Föllmer and D. Kramkov, Optional decompositions under constraints. Probab. Theory Related Fields, pp.1-25, 1997.

H. Föllmer and A. Schied, Stochastic finance, 2004.

H. Föllmer and D. Sondermann, Hedging of nonredundant contingent claims, Contributions to mathematical economics, pp.205-223, 1986.

M. Frittelli and E. R. Gianin, Equivalent formulations of reasonable asymptotic elasticity Matematica per le Decisioni, p.10, 2004.

C. Gourieroux, J. P. Laurent, and H. Pham, Mean-Variance Hedging and Numeraire, Mathematical Finance, vol.8, issue.3, pp.179-200, 1998.
DOI : 10.1111/1467-9965.00052

URL : https://hal.archives-ouvertes.fr/hal-00693969

P. Grandits and C. Summer, Risk averse asymptotics and the optional decomposition, Teoriya Veroyatnostei i ee Primeneniya, vol.51, issue.2, pp.409-418, 2006.
DOI : 10.4213/tvp64

M. Grasselli, A stability result for the HARA class with stochastic interest rates, Insurance: Mathematics and Economics, vol.33, issue.3, pp.611-627, 2003.
DOI : 10.1016/j.insmatheco.2003.09.003

L. P. Hansen and R. Jagannathan, Implications of Security Market Data for Models of Dynamic Economies, Journal of Political Economy, vol.99, issue.2, pp.225-262, 1991.
DOI : 10.1086/261749

M. J. Harrison and D. M. Kreps, Martingales and arbitrage in multiperiod securities markets, Journal of Economic Theory, vol.20, issue.3, pp.381-408, 1979.
DOI : 10.1016/0022-0531(79)90043-7

M. J. Harrison and S. R. Pliska, Martingales and stochastic integrals in the theory of continuous trading, Stochastic Process and their Applications, pp.215-260, 1981.
DOI : 10.1016/0304-4149(81)90026-0

R. Hodges and K. Neuberger, Optimal replication of contingent claims under transaction costs, Rev. Futures Mkts, vol.8, pp.222-239, 1989.

J. Jacod, Calcul stochastique etprobì emes de martingales, Lecture Notes in Mathematics, vol.714, 1979.

J. Jacod and A. N. Shiryaev, Local martingales and the fundamental asset pricing theorems in the discrete-time case, Finance and Stochastics, vol.2, issue.3, pp.259-273, 1998.
DOI : 10.1007/s007800050040

E. Jouini and H. Kallal, ARBITRAGE IN SECURITIES MARKETS WITH SHORT-SALES CONSTRAINTS, Mathematical Finance, vol.30, issue.3, pp.197-232, 1995.
DOI : 10.2307/2328940

E. Jouini and H. Kallal, Martingales and Arbitrage in Securities Markets with Transaction Costs, Journal of Economic Theory, vol.66, issue.1, pp.178-197, 1995.
DOI : 10.1006/jeth.1995.1037

E. Jouini and H. Kallal, Efficient Trading Strategies in the Presence of Market Frictions, Review of Financial Studies, vol.14, issue.2, pp.343-369, 2001.
DOI : 10.1093/rfs/14.2.343

URL : https://hal.archives-ouvertes.fr/halshs-00167150

E. Jouini and C. Napp, Convergence of utility functions and convergence of optimal strategies, Finance and Stochastics, vol.8, issue.1, pp.133-144, 2004.
DOI : 10.1007/s00780-003-0106-3

URL : https://hal.archives-ouvertes.fr/halshs-00151579

Y. Kabanov and D. O. Kramkov, Nonarbitrage and equivalent martingale measures : a new proof of the harrison-pliska theorem. Theory Probability Application, pp.523-527, 1995.

Y. M. Kabanov, . Ch, and . Stricker, A teachers' note on no-arbitrage criteria, pp.149-152, 2001.

Y. M. Kabanov and M. Safarian, Markets with transaction costs. Mathematical theory, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00488168

I. Karatzas and S. Kou, On the pricing of contingent claims under constraints, The Annals of Applied Probability, vol.6, issue.2, pp.321-369, 1996.
DOI : 10.1214/aoap/1034968135

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.

C. Kardaras and G. Zitkovi´czitkovi´c, Stability of the utility maximization problem with random endowment in incomplete markets. Forthcoming in Mathematical Finance, 2010.

S. Klöppel and M. Schweizer, Dynamic utility-based good deal bounds, Statistics & Decisions, vol.25, issue.4/2007, pp.285-309, 2007.
DOI : 10.1524/stnd.2007.0905

R. Korn and M. Schäl, On value preserving and growth optimal portfolios, Mathematical Methods of Operations Research (ZOR), vol.50, issue.2, pp.189-218, 1999.
DOI : 10.1007/s001860050095

D. O. Kramkov and W. Schachermayer, The asymptotic elasticity of utility functions and optimal investment in incomplete markets, The Annals of Applied Probability, vol.9, issue.3, pp.904-950, 1999.
DOI : 10.1214/aoap/1029962818

D. O. Kramkov, Optional decomposition of supermartingales and hedging contingent claims in incomplete security markets. Probab. Theory Related Fields, pp.459-479, 1996.

D. M. Kreps, Arbitrage and equilibrium in economies with infinitely many commodities, Journal of Mathematical Economics, vol.8, issue.1, pp.15-35, 1981.
DOI : 10.1016/0304-4068(81)90010-0

K. Larsen, CONTINUITY OF UTILITY-MAXIMIZATION WITH RESPECT TO PREFERENCES, Mathematical Finance, vol.15, issue.2, pp.237-250, 2009.
DOI : 10.1111/j.1467-9965.2009.00365.x

K. Larsen and G. Zitkovi´czitkovi´c, Stability of utility-maximization in incomplete markets, Stochastic Processes and their Applications, vol.117, issue.11
DOI : 10.1016/j.spa.2006.10.012

D. G. Luenberger, A primal-dual algorithm for the computation of optimal control, Computing Methods in Optimization ProblemsProc. Conf., San Remo, pp.222-233, 1968.

R. Merton, Option pricing when underlying stock returns are discontinuous, Journal of Financial Economics, vol.3, issue.1-2, pp.125-144, 1976.
DOI : 10.1016/0304-405X(76)90022-2

R. C. Merton, Theory of Rational Option Pricing, The Bell Journal of Economics and Management Science, vol.4, issue.1, pp.141-183, 1973.
DOI : 10.2307/3003143

M. Musiela and M. Rutkowski, Martingale methods in financial modeling, volume 36 of Stochastic Modelling and Applied Probability, 2007.

M. Nutz, Risk aversion asymptotics for power utility maximization, Probability Theory and Related Fields, vol.13, issue.3, 2010.
DOI : 10.1007/s00440-010-0334-3

C. Patry, Couverture apporchée optimale des options europénnes, 2001.

H. Pham, -Hedging in Discrete Time under Cone Constraints, SIAM Journal on Control and Optimization, vol.38, issue.3, pp.665-682, 2000.
DOI : 10.1137/S0363012998341095

URL : https://hal.archives-ouvertes.fr/hal-00607680

H. Pham and N. Touzi, The fundamental theorem of asset pricing with cone constraints, Journal of Mathematical Economics, vol.31, issue.2, pp.265-279, 1999.
DOI : 10.1016/S0304-4068(97)00059-1

URL : https://hal.archives-ouvertes.fr/hal-00694248

J. Pratt, Risk Aversion in the Small and in the Large, Econometrica, vol.32, issue.1/2, pp.122-136, 1964.
DOI : 10.2307/1913738

P. Protter, Stochastic integration and differential equations, Applications of Mathematics, vol.21, 1990.

M. Rásonyi and L. Stettner, On utility maximization in discrete-time financial market models, The Annals of Applied Probability, vol.15, issue.2, pp.1367-1395, 2005.
DOI : 10.1214/105051605000000089

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1994.

R. T. Rockafellar, Convex analysis, 1970.
DOI : 10.1515/9781400873173

D. B. Rokhlin, Lower bounds of martingale measure densities in the Dalang-Morton- Willinger theorem. ArXiv e-prints, 2008.

R. Rouge and N. Karoui, Pricing Via Utility Maximization and Entropy, Mathematical Finance, vol.10, issue.2, pp.259-276, 2000.
DOI : 10.1111/1467-9965.00093

W. Schachermayer, A Hilbert space proof of the fundamental theorem of asset pricing in finite discrete time, Insurance: Mathematics and Economics, vol.11, issue.4, pp.249-257, 1992.
DOI : 10.1016/0167-6687(92)90013-2

W. Schachermayer, MARTINGALE MEASURES FOR DISCRETE-TIME PROCESSES WITH INFINITE HORIZON, Mathematical Finance, vol.784, issue.1, pp.25-56, 1994.
DOI : 10.1016/0304-4068(92)90014-X

W. Schachermayer, Optimal investment in incomplete markets when wealth may become negative, The Annals of Applied Probability, vol.11, issue.3, pp.694-734, 2001.
DOI : 10.1214/aoap/1015345346

M. Schäl, Martingale Measures and Hedging for Discrete-Time Financial Markets, Mathematics of Operations Research, vol.24, issue.2, pp.509-528, 1999.
DOI : 10.1287/moor.24.2.509

M. Schäl, Portfolio Optimization and Martingale Measures, Mathematical Finance, vol.10, issue.2, pp.289-303, 2000.
DOI : 10.1111/1467-9965.00095

M. Schweizer, Mean-Variance Hedging for General Claims, The Annals of Applied Probability, vol.2, issue.1, pp.171-179, 1992.
DOI : 10.1214/aoap/1177005776

J. Von-neumann and O. Morgenstern, Theory of Games and Economic Behavior, 1944.

J. A. Yan, Caractérisation d'une classe d'ensembles convexes de l 1 ou h 1, Séminaire de Probabilités, XIV, Lect. Notes Mathematics, pp.220-222, 1980.

E. Zeidler, Nonlinear functional analysis and its applications, 1986.